# SDR CA000118031

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Amd FALCON20
- Engine: Ge CF7002D2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 4002T20P02
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 3,183 hours
- Component: Ge, CF7002D2
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) OIL SMOKE ENTERING VIA BLEED AIR SYSTEM.
